Generic singularities of symplectic and quasi-symplectic immersions

Wojciech Domitrz , Stanisław Janeczko , Michail Zhitomirskii

Abstract

W pracy zbudowano zupełny układ niezmienników dla problemu klasyfikacji osobliwości k-wymiarowych podrozmaitości imersyjnych 2n-wymiarowej rozmaitości symplektycznej w generycznym punkcie samoprzecięcia dla k<2n.
Author Wojciech Domitrz (FMIS / DAST)
Wojciech Domitrz,,
- Department of Analysis and Sigularity Theory
, Stanisław Janeczko (FMIS / DAST)
Stanisław Janeczko,,
- Department of Analysis and Sigularity Theory
, Michail Zhitomirskii - [Technion - Israel Institute of Technology]
Michail Zhitomirskii,,
-
-
Journal seriesMathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041
Issue year2013
Vol155
No2
Pages317-329
Publication size in sheets0.6
ASJC Classification2600 General Mathematics
DOIDOI:10.1017/S0305004113000315
URL http://journals.cambridge.org/abstract_S0305004113000315
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreMinisterial score = 30.0, 02-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 02-02-2020, ArticleFromJournal
Publication indicators WoS Citations = 2; Scopus Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 1.385; WoS Impact Factor: 2013 = 0.832 (2) - 2013=0.856 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?